# SDR 2008FA0000703

- Difficulty date: October 2, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N124EK
- Make and model: Beech 200BEECH
- Aircraft serial: BB1993
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS428420
- Condition: Out Of Adjust
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION ON AC. BOLT FOR ELEVATOR CONTROL SYS. WAS FOUND TO BE ADJUSTED ALL THE WAY DOWN AND WAS NOT PROVIDING A STOP FOR THE  BALLAST. IN THIS CONDITION, THE POSSIBILITY EXISTS FOR THE INTERCONNECT LINK BETWEEN THE BALLAST WEIGHT BELLCRANK AND THE CONTROL COLUMN BRACKET TO TRAVEL PAST AN OVERCENTER CONFIGURATION AND MAY PREVENT PROPER CONTROL OF THE ELEVATOR SYSTEM IF THE ELEVATOR PRIMARY OR SECONDARY STOPS FAIL OR ARE ADJUSTED INCORRECTLY.  THE PHASE INSPECTION BEING CONDUCTED IS THE INITIAL INSPECTION ON THE AC, AND LOG RESEARCH DID NOT REVEAL ANY PRIOR MAINTENANCE ON THE ELEVATOR CONTROL SYSTEM RIGGING.  (K)
